# SDR ASAA0843003

- Difficulty date: May 14, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546430189
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FORE FLAP LOWER SURFACE HAS NUMEROUS SMALL DENTS BETWEEN 1ST AND 2ND TRACK.  PREPARED DAMAGED AREA FABRICATED DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
